Facebook Pixel
Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Acc Long 600Mg 10 Effervescent Tablet

SAR 12.55
In stock
SKU :
1007-BI056

What's acetylcysteine 600 mg used for?
It helps to treat the congestion caused by excess sticky mucus or phlegm in the airways which caused by a cold, flu, sinusitis or allergies.

Product description:
ACC 600 contains 600mg of acetylcysteine per sachet. They help to thin the mucus in the airways and make it easier to cough up.
Uses:
ACC 600 effervescent tablets is used to loose phlegm and cough relief in bronchi, caused by cold in adolescents over 14 years old and adults.
Precautions and Warnings:
This product isn't used in case of allergy from acetyl cysteine.
Side effects:
The main side effects of ACC 600 are:
- Dry mouth.
- Nausea and Vomiting.
- Diarrhea.
Ingredients:
Acetyl cysteine.
Concentration:
600 Mg.
Pharmacological classification:
Mucolytics.
Number of sachets:
10 sachets.
How to use:
Dissolve in a glass of water and drink after a meal.
Storage:
Store at temperatures not exceeding 30°C.

Write Your Own Review
You're reviewing:Acc Long 600Mg 10 Effervescent Tablet
Your Rating
Product FAQs
Is paracetamol safe during pregnancy?
Paracetamol is the first choice of painkiller if you're pregnant. It is commonly taken during pregnancy and does not harm your baby.